Record number :
911086
Title of article :
On recent data of branching ratios for ψ(2S)→J/ψππ and ψ(2S)→J/ψη
Author/Authors :
Y.F. Gu، نويسنده , , X.H. Li، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
3
From page :
361
To page :
363
Abstract :
Recent data on branching ratios for ψ(2S) decays to J/ψπ+π−, J/ψπ0π0 and J/ψη are reviewed. An alternative treatment of data is proposed to get rid of the logical inconsistency which occurs in original computational procedure.
Journal title :
PHYSICS LETTERS B
Serial Year :
1999
Link To Document :
بازگشت